Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Spotting, nausea, vomiting. Taking Cerazette pills. Possibility of being pregnant?

Been taking cerazette for about 4 months, have had spotting for last three weeks but no other side effects. Last two days I have felt constantly nauseous and have vomited twice. I have not had a proper period since being on this pill only the near constant spotting of brown blood . Is there a chance I could be pregnant?
Asked On : Fri, 24 Aug 2012
Answers:  3 Views:  555
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

If you are taking cerazette for 2 month regularly then no need to worry. As it is contraceptive pill, it is unlikely that you are pregnant.
Nausea and vomiting could be because of indigestion.
When women start oral contraceptive pill, bleeding pattern changes- it could be either less/more flow. It will take around 6-8 months for your body to be regular.

Still if thought of being pregnant is bothering you too much, just get urine pregnancy done at home. This will relieve your stress.
I hope I have answered your query.
Best regards,
Dr. Neelam.
Answered: Sat, 25 Aug 2012
I find this answer helpful
General & Family Physician Dr. Anand Sekar's  Response
Hello melmills100,
Cerazette is Desogestrel which is a oral contraceptive pill,
All contraception method has failures, usually OCPs failure rates are less. Since you said you had your period even it is not proper it is less unlikely you to be pregnant.
Those symptoms of early pregnancy usually occur after 2-3 weeks of implantation of embryo. If it so you can confirm your pregnancy with urine pregnancy test by yourself.
If by chance you are pregnant you need to contact your Gync regarding continuation, since becoming pregnant due to failure of contaception may be associated with fetal abnormalities.
Hope I have explained what u needed.
Answered: Sat, 25 Aug 2012
I find this answer helpful
  User's Response
hi welcome to hcm.see cerazette is progeterone only pills.first u not mention ur full history why ur doc prescribed u these pills?ur age?if gynec doc prescribed these medicine then further concer regarding ur u get period in form of spoting of brown blood means no pregnancy but still u have doubt then confirm by urine pregnancy test and clear ur doubt.
Answered: Sat, 25 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor